# SDR CHQA201100485

- Difficulty date: December 14, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N289SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145463
- Aircraft time: 25,046 hours, 20,599 cycles
- Engine: Allsn AE3007A
- Engine time: 22,718 hours, 18,965 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2250N03031
- Condition: Inoperative
- Location: Cabin Pressure
- Part time: 24,227 hours, 20,323 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT AFTER TAKEOFF THE AUTO PRESSURIZATION FAILED.  THE CREW RETURNED AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE DIGITAL CONTROLLER.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
